Heart Disease Expert Forum
heart attack
About This Forum:

This forum is for questions and support regarding heart issues such as: Angina, Angioplasty, Arrhythmia, Bypass Surgery, Cardiomyopathy, Coronary Artery Disease, Defibrillator, Heart Attack, Heart Disease, High Blood Pressure, Mitral Valve Prolapse, Pacemaker, PAD, Stenosis, Stress Tests.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal
heart attack
i am having dizzy spells extream sweating  uncomfortable felling in my left arm  i went to my dr and my blood pressure was high andi'm taking my med but am no better i'm weak and have no energy
Discussion is closed
Cancel
2 Answers
Page 1 of 1
Avatar universal
Hello,
I would need a little more information to answer the questions I think you have.  The symptoms you describe are concerning.  I would recommend that you see some one today if they are still occuring, even if that means going to an ER.  It does not mean that it is your heart, but this should certainly be rule out.
I hope this helps.
Thanks for posting.
Discussion is closed
Cancel
Comment
212161 tn?1476095111
what meds are you taking, have you just started on them, if so that could be making you feel weak and tired. does your chest hurt or just arm, did you go to a cardio dr. they can run test and let you know its not your heart. wish you the best .
Discussion is closed
Cancel
Comment
A
A
Blank
Request an Appointment
Blank
Weight Tracker
Weight Tracker
Start Tracking Now